# SDR IPXA2018101935168

- Difficulty date: October 11, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 32,480 hours, 22,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536152
- Condition: Broken
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 242XJF IS BROKEN. FABRICATED NEW FLOOR PANEL 242XJF PER SREO B575-5320-9692-K
